# SDR SWIA2022081666229

- Difficulty date: June 10, 2022
- Submitted: August 16, 2022
- Operation: Air carrier
- Aircraft: N608SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10252
- Aircraft time: 37,367 hours, 28,760 cycles
- System (JASC): 5410 · Nacelle/Pylon, Main Frame
- Part: Cowling
- Condition: Damaged
- Location: Left
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L/H UPPER TRANSCOWL HAS ELONGATED SPIGOT RECEPTACLE HOLE.     (C-CHECK RO 8/14/2022)    INSTALLED NEW LATCH DOOR COAMING P/N CN624-2060-209 AND NEW STIFFENER CHANNEL P/N CN624-2068-209. REF CRJ700 SRM 51-42-10-001-001-A01, SRM 51-42-06-001-001-A01, AND BOMBARDIER/SHORTS DWG CN624-2003 REV AG. COMPLIED WITH SKY WEST TASK CARD 51-900-1002-SKY.
